# SDR FDEA201105292020

- Difficulty date: May 29, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N809FD
- Make and model: Airbus A310-324
- Aircraft serial: 449
- Aircraft time: 43,363 hours, 14,256 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rudder
- Component: Rudder
- Component part number: A5547150001400
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERMOGRAPHY AND ULTRASONIC INSP CARRIED OUT FOUND TRAPPED WATER ON RT RUDDER SKIN AT T/E BELOW NR 37 SCREW LINE AREAS APPROX 600 SQ MM. ACCOMPLISHED EA 6-5540-150322.
